MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 20 GA X 1-3/4" (4.5 CM); WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 20 GA X 1-3/4" (4.5 CM); WIRE, GUIDE, CATHETER
Model Number IPN036848
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The inserting clinician reported that the luer lock connection broke off from the tubing (provided in the statlock pouch).No patient harm reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4), the customer returned one anchoring device and lidstock for evaluation.Signs of use in the form of biological material were present in the hub and tubing.Visual inspection of the device revealed the luer hub had disconnected from the tubing of the device.A device history record review was performed and did not reveal any relevant findings.The complaint of a luer hub fitting separated was confirmed by visual inspection of the returned sample.The luer hub was found to be separated from the device tubing.A device history record review was performed and did not reveal any relevant findings.Based on the customer description and sample returned, the probable root cause is supplier related issue.A non-conformance was initiated to further investigate this issue.

Brand Name
ARROW RA CATH KIT: 20 GA X 1-3/4" (4.5 CM)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12134076
Report Number9680794-2021-00320
Device Sequence Number4679121
Product Code DQX
UDI-Device Identifier10801902117707
UDI-Public10801902117707
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberIPN036848
Device Catalogue NumberASK-04020-LHC
Device Lot Number13F21C0259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1